# SDR SWIA2021070759302

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 421-437 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25L, BETWEEN FS 421.00 Â€“ 437.00. MARKED.     (C-CHECK RO 7/5/2021)    REPLACED STRINGER 25L BETWEEN FS409-FS453 REF CRJ 53-00-03-201-001-A01 AND DRAWING SH670-31350 REV A. RESTORED FINISH. PRESSURE CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD  51-900-1002-SKY.  COMPLIED WITH SKYWEST FORM M-337.
